Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    hardasnails1973 is offline New Member
    Join Date
    Nov 2001
    Location
    PA
    Posts
    46

    bad contest rebound..DOCTORS SUCK !!

    I finished my last shot of fina and winny 4 weeks before the show to dry out from all drugs. After the contest I wa fine and looking awesome and then about 4 weeks after the contest I started to develop a gut (which I never get), and also I started getting hurt and my strength was dropping each week and this never happens. At the time I was dealing with alot of stress from work and life, then to top it all off the holidays were coming and there was a stressor right there, after thanksgiving I started to slip and get sick and couldn't deuce at all. Doctors thought IBS so i went under colonscopy to ck and nothing so they stuck me on laxatives and paxil and sent me on my way.. Here all alone my esteogen levels where high = low test= high cortiosol- low thyroid=low bp/hr= severe depression. got test back from doctor and test levels were at 234 total and lh and tsh where both low. He wanted to put me on androgel but i told him NO becuase that is not curing the problem and then he is sending me to an endocronologist, but in reality I should be seeing a urologist. Now i am on 50 mgs clomid a day, 6 tribex, 1 mg armidex, and its just a wating game now to see if everything is going to kick in. SO I feel for you and know what you are going thorugh

    Ntpadude - you swear by that long jack stuff, but **** is so expensive and how could you ever afford it and also Did you have your test levels cked while just onthat alone to see how they would increase ?

    i want to try the alternative route before going on HRT becuase i do not want to shut my own down. Plus androgel cost like 450 dollars a month and I think that is a waste to our insurance plan. what are your other suggestion. I am feeling like crap have no sex drive and have lost a ton of hard earned muscle from the contest which i was 200 lbs solid now I am 200 lbs MUSH. Doctor stuck me on 12.5 mgs paxil to help out with stress levels caused by higher estrogen levels (he had no **** clue what was going on) and thought was IBS. My test levels last year off for 6 momnths were in the 700's now they are 200 if not lower and my LH and t levels are out of range. I was reading that BAC has a 100:1 long jack herb cheap and what i was going to do was stack that with red kat and reduce the dosages to make it more ecomical. What are your thoughts. I think your imput on these boards is very well taken and respected by everyone including me. I never like to relie on other drugs to offset side effects of others..

  2. #2
    Consistency's Avatar
    Consistency is offline Extraordinarily Exorbitant
    Join Date
    Oct 2003
    Location
    Tenn
    Posts
    4,286
    well a fina/winny only cycle will completely shut down your natty test production. you should of run some sort of test in it. Did you do pct after that cycle? I would wait out the 6 weeks of clomid and then see what your levels are at. good luck

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •